# SDR UALA2011121906971

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 80,305 hours, 12,996 cycles
- Engine: Pwa PW4060
- System (JASC): 2810 · Fuel Storage
- Part: Door
- Condition: Open
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE CENTER FUEL PUMPS REMAINED ON WHEN THEY SHOULD HAVE SHUTOFF.  FOUND FUELING DOOR AJAR SECURED FUELING DOOR, OPS CKS OKAY.
